# SDR 2002F00824

- Difficulty date: May 27, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 251-357
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION AT TOP OF RIGHT WING TRAILING EDGE SEAM, BETWEEN THE TRAILING EDGE OF THE WEB SKIN, AND LEADING EDGE, OF THE TRAILING EDGE SKIN PANELS, AT APPROXIMATELY WING STATION 251 TO 357.  (M)
